# SDR 00381

- Difficulty date: June 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: AE23372
- Condition: Drilled Through
- Location: Mcd
- Component: Fuselage, Boeing, B727214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE "C" MAINTENANCE CHECK THE MAIN CARGO DOOR REINFORCEMENT BRACKET DRILLED INTO AT THE INBOARD FLANGE AT BODY STATION 672.0 STRINGER 7 LEFT. CORRECTIVE ACTION: REMOVED AND REPLACED REINFORCEMENT BRACKET IN ACCORDANCE WITH FAA ADVISOR CIRCULAR AC43.13.1B. A/C WAS RETURNED TO SERVICE.
